# SDR FDEA201002170440

- Difficulty date: February 17, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Part number: 148N666016
- Part serial: 219
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT APU DOOR SKIN LWR EDGE CHIPPED 2 PLACES FWD CORNER WITHIN LIMITS IAW SRM 52-40-01 FIG 101 PG 103. AFT CORNER DAMAGE OUT OF LIMITS IAW SRM 52-40-01 FIG 101 DET.VI, PG 103,  INSTALLED DOUBLER TO RT APU DOOR AFT CORNER IAW SRM 52-40-01 FIG 201, REPAIR CLASSIFIED AS MAJOR
